# SDR IPXA09155698

- Difficulty date: April 22, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 9,842 hours, 5,740 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Misrepaired
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C MAIN CARGO DECK FLOORBOARD AT POS 3L NR 241LJ NOT REPAIRED PER SRM, REQUIRES REPLACEMENT.  FABBED FLOOR PANEL IAW IPXA EO A300-5320-16407-C APPX B.
